Alert archive / New Mexico / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 52, NWS Albuquerque, NM

August 29, 2011Colfax County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 29, 2011, 3:26 PM MDT for Colfax County, New Mexico. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 29, 2011, 3:26 PM MDT (21:26 UTC)
Expired
Aug 29, 2011, 4:30 PM MDT
In force
64 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County Colfax County, NM

The radar

The Pueblo radar (KPUX), 187 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.4 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2011-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2011-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-249 J/kg
Mixed-layer LCL
1961 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

110 
WUUS55 KABQ 292126
SVRABQ
NMC007-292230-
/O.NEW.KABQ.SV.W.0052.110829T2126Z-110829T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
326 PM MDT MON AUG 29 2011

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL COLFAX COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 430 PM MDT

* AT 318 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12
  MILES NORTHWEST OF RATON CREWS AIRPORT...OR ABOUT 15 MILES WEST OF
  RATON...AND MOVING SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RATON...
  RATON CREWS AIRPORT...
  HIGHWAY 64 BETWEEN RATON AND CROW CREEK ROAD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS FROM SEVERE THUNDERSTORMS CAN PRODUCE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS...DITCHES AND OVER LOW WATER CROSSINGS. DO
NOT ATTEMPT TO DRIVE THROUGH AREAS WHERE WATER COVERS THE ROADWAY.

&&

LAT...LON 3692 10434 3668 10446 3660 10461 3676 10483
      3686 10482 3694 10472
TIME...MOT...LOC 2125Z 298DEG 10KT 3680 10467

$$
GUYER
2 follow-up statements
062 
WWUS55 KABQ 292158
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
358 PM MDT MON AUG 29 2011

NMC007-292230-
/O.CON.KABQ.SV.W.0052.000000T0000Z-110829T2230Z/
COLFAX-
358 PM MDT MON AUG 29 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
COLFAX COUNTY UNTIL 430 PM MDT...

AT 348 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR RATON CREWS AIRPORT...
OR ABOUT 9 MILES SOUTH OF RATON...MOVING SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  INTERSTATE 25 BETWEEN MILE MARKERS 455 AND 435...

LAT...LON 3692 10434 3668 10446 3660 10461 3676 10483
      3686 10482 3694 10472
TIME...MOT...LOC 2158Z 293DEG 11KT 3675 10446

$$
600 
WWUS55 KABQ 292227
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
427 PM MDT MON AUG 29 2011

NMC007-292237-
/O.EXP.KABQ.SV.W.0052.000000T0000Z-110829T2230Z/
COLFAX-
427 PM MDT MON AUG 29 2011

...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 430 PM MDT FOR NORTH
CENTRAL COLFAX COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL LIKELY FROM THIS THUNDERSTORM.

LAT...LON 3692 10434 3668 10446 3660 10461 3676 10483
      3686 10482 3694 10472
TIME...MOT...LOC 2227Z 293DEG 11KT 3672 10436

$$
GUYER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 3:42 AM MDT, 11 hours 44 minutes earlier.

Area forecast discussion, Aug 29, 3:42 AM MDT, 11 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
342 AM MDT MON AUG 29 2011

.DISCUSSION...
SHOWERS AND A FEW THUNDERSTORMS HAVE LINGERED WELL INTO THE
PREDAWN HOURS ACROSS W THREE QUARTERS OF FCST AREA. NOTABLE
EXCEPTION FOR MOST OF THE NIGHT HAS BEEN N CENTRAL AND MUCH OF NE
NM EXCEPT NEAR TX LINE. A COUPLE OF WEAK DISTURBANCES ACROSS THE E
AND A N TO S ORIENTED ONE JUST BEHIND A SIMILARLY ORIENTED LINE OF
SHOWERS AND STORMS BETWEEN DULCE AND SW SOCORRO COUNTY. WATER
VAPOR SATELLITE LOOP INDICATES A FAIRLY WEAK NORTHWARD WEDGE OF
DRYING NOSING INTO FAR W CENTRAL AND NW NM AND BELIEVE THAT AREA
AND POSSIBLY AS FAR E AS NW MTNS AND W EDGE OF RIO GRANDE VALLEY
MAY SEE A BIT OF A DOWNTURN IN ACTIVITY THIS AFTN AND EVE. HAVE
DROPPED POPS SLIGHTLY FROM MT TAYLOR AREA TO JUST W OF ABQ N INTO
NW MTNS. DID NOT CHANGE MUCH ELSE IN POPS TODAY OR TONIGHT. MUCH
OF THE REST OF THE WEEK WILL HINGE ON SUBTLE MOVEMENTS OF UPPER
HIGH CENTER OR CENTERS IN/NEAR NM AND ANY DISTURBANCES THAT
TRAVERSE THE PERIPHERY OF THE HIGH CENTER. THE LATTER OFTEN FORM
FROM THE DAY/S STRONGER CONVECTION AND ARE PRETTY MUCH UNKNOWABLE
AHEAD OF THE DEVELOPMENT OF SAID CONVECTION AND THE FORMER...
WHILE A BIT MORE PREDICTABLE...RAISES ITS OWN CONCERNS WHEN THE
CENTROIDS ARE IN OR ON THE BORDER OF THE STATE AND EVEN A MODEST
FCST ERROR CAN CHANGE THE TRACK OF ANY PERIPHERAL DISTURBANCES AND
ASSOCIATED MOISTURE POOLS AND WEAK THERMAL TROUGHS WHICH WOULD
FOCUS PCPN. THUS CHANGES MADE TO POPS HAVE BEEN RELATIVELY MINOR
OVERALL. THERE IS THE HINT OF A WEAK BOUNDARY...AT LEAST PARTIALLY
CONVECTION INDUCED OR ENHANCED...SOMEWHERE BETWEEN THE E SLOPES OF
CENTRAL MTN CHAIN AND WEST PORTION OF THE E PLAINS OF THE STATE.
THIS WILL LIKELY WEAKEN LATER TODAY BUT MAY...ALONG WITH SOME
EASTWARD ADVANCEMENT OF WEAK DRY SLOT ACROSS NW NM...ENHANCE
ACTIVITY AT LEAST A BIT FROM UPPER RIO GRANDE VALLEY INTO SANGRE
DE CRISTOS AND NE AND PERHAPS CENTRAL HIGHLANDS JUST E OF THE
MOUNTAINS. THESE MAY WELL ADVANCE E INTO THE NE AND E CENTRAL
PLAINS MOSTLY TO N OF INTERSTATE 40. SO HAVE RETAINED HIGHEST POPS
GENERALLY FOR THESE AREAS.

ACTIVITY MAY BE DOWN SLIGHTLY FOR TUE...BUT NOT EXPECTING TOO MUCH
DIFFERENCE. MODELS HINTING AT SOME INCREASE A PCPN ACROSS W
CENTRAL...NW AND PERHAPS N CENTRAL NM WED AND THU AS UPPER HIGH
SLIPS A LITTLE FARTHER TO E...WHICH SHOULD ALLOW MOIST PLUME TO AT
LEAST MARGINALLY REESTABLISH IN AFORMENTIONED LOCALES. FRI MAY BE
DOWN A BIT AGAIN AS HIGH TRIES TO REBUILD W AGAIN WESTWARD ACROSS
NM. BOTH EUROPEAN AND GFS MODELS INDICATE PRETTY DECENT BACK DOOR
COLD FRONT DROPPING FROM NE TO SW ACROSS NM LATER WEEKEND LEADING
TO PCPN UPTICK FROM E TO W BETWEEN SUN AND MON NIGHT. SOME OF
THESE LATELY HAVE NOT MATERIALIZED OR HAVE GREATLY
UNDERPERFORMED...SO WE SHALL SEE.

43

&&

.AVIATION...
HIGH PRESSURE ALOFT CENTERED OVER SOUTHWEST NM THIS
MORNING WILL FLATTEN SOMEWHAT NEXT 24 HOURS WITH THE CENTER SETTLING
OVER OR JUST EAST OF THE NM BOOTHEEL BY 12Z TUE.  THIS POSITION WILL
PLACE MOST OF THE AREA BENEATH A WEAK WEST OR NORTHWEST STEERING
FLOW. WEAK DISTURBANCE EMBEDDED IN THE CLOCKWISE FLOW AROUND HIGH
MAINTAINING A FEW SHRA/TSRA OVER CENTRAL AND EASTERN NM THIS
MORNING...WITH SIMILAR FEATURES RIDING ALONG THE WESTERN AND
NORTHERN PERIPHERY OF HIGH DURING THE PM. EXPECT ISOLD TO SCT TSRA
ACTIVITY TO FAVOR THE NORTHERN AND WESTERN HIGH TERRAIN AND
NORTHEAST QUARTER AFTER 18Z....THOUGH OVERALL COVERAGE EXPECTED TO
BE LESS THAN SUNDAY. OCNL MT TOP OBSCURATIONS DUE TO WDLY SCT MVFR
CIGS/VSBYS IN SLOW-MOVING TSRA ALONG WITH SFC WND GUSTS 40KT PRIMARY
IMPACTS THROUGH 06Z BEFORE COVERAGE DIMINISHES.  KJ

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z.

&&

.FIRE WEATHER...
UPPER HIGH CENTERED OVER SOUTHWEST NEW MEXICO WILL
FLATTEN SOMEWHAT TODAY WITH THE HIGH CENTER SETTLING JUST EAST OF
THE BOOTHEEL REGION BY TUESDAY.   WEAK DISTURBANCES EMBEDDED IN THE
CLOCKWISE FLOW WILL IMPACT CENTRAL TO EASTERN AREAS THIS MORNING...
AND MAINLY NC AND NE AREAS THIS AFTERNOON AND EVENING.

A BACK DOOR FRONT MAY SAG INTO THE FAR NORTHEAST PLAINS LATER
TODAY...BUT IMPACT NOT EXPECTED TO BE SIGNIFICANT. OVERALL...TODAY/S
STORM COVERAGE AND WETTING RAINFALL FOOTPRINTS EXPECTED TO BE A BIT
LESS THAN SUNDAY. HOWEVER THUNDERSTORM COVERAGE LARGELY DEPENDENT
UPON ON WHERE THE ABOVE MENTIONED DISTURBANCES TRACK AND OTHER
SUBTLETIES THAT ARE NOT YET DISCERNIBLE INCLUDING PRE EXISTING
OUTFLOW BOUNDARIES ON THE PLAINS ETC.

EVEN THOUGH THE MAIN UPPER HIGH WILL BE SHIFTING WELL EAST OF NEW
MEXICO DURING THE WEDNESDAY-THURSDAY PERIOD...MODELS ARE NOT VERY
BULLISH ON INCREASING THUNDERSTORM COVERAGE ACROSS CENTRAL AND
WESTERN AREAS.  THIS IS IN PART DUE TO A FAIRLY PRONOUNCED EAST-WEST
RIDGE AXIS THAT REMAINS ACROSS SOUTHERN NEW MEXICO...AND PREVENTS A
DEEP SOUTHERLY FLOW FROM DEVELOPING.  IN FACT... NOTICEABLY DRIER
AIR MAY IMPACT THE NORTHWEST QUARTER OR SO OF THE STATE TONIGHT INTO
WED MORN AS AN UPPER TROUGH MOVES INTO THE WESTERN U.S. AND FORCES
DRIER SOUTHWESTERLIES TOWARD THE FOUR CORNERS.

THE UPPER HIGH QUICKLY BUILDS OVER NEW MEXICO BY FRIDAY WITH A LOW
GRADE THUNDERSTORM FORECAST DURING THE EXTENDED. IT APPEARS THAT NO
MAJOR UPTICK OF SHOWERS/STORMS IS LIKELY TO OCCUR THIS WEEK BUT WE
ARE WATCHING A POTENTIAL BACK DOOR FRONT LATE THIS WEEKEND/EARLY
NEXT WEEK THAT COULD BECOME A PLAYER. KJ

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  93  62  93  63 /  10  20  20  20
DULCE...........................  86  51  87  52 /  30  20  30  30
CUBA............................  86  56  85  56 /  20  20  30  30
GALLUP..........................  89  56  88  56 /  20  20  20  30
EL MORRO........................  84  52  83  52 /  20  20  30  30
GRANTS..........................  89  55  88  55 /  20  20  20  30
QUEMADO.........................  87  56  85  55 /  20  30  20  30
GLENWOOD........................  95  63  94  63 /  20  20  20  20
CHAMA...........................  79  50  80  50 /  30  30  30  30
LOS ALAMOS......................  84  61  84  62 /  30  20  30  30
PECOS...........................  83  57  83  58 /  30  30  30  30
CERRO/QUESTA....................  83  52  83  53 /  40  30  30  30
RED RIVER.......................  74  48  74  49 /  60  40  30  40
ANGEL FIRE......................  76  48  76  48 /  60  50  40  40
TAOS............................  87  54  86  56 /  40  30  30  30
MORA............................  80  54  80  54 /  40  40  30  30
ESPANOLA........................  91  58  91  60 /  30  20  20  20
SANTA FE........................  87  60  87  61 /  30  20  30  30
SANTA FE AIRPORT................  90  61  90  62 /  30  20  20  20
ALBUQUERQUE FOOTHILLS...........  93  65  93  65 /  20  20  20  20
ALBUQUERQUE HEIGHTS.............  93  69  93  70 /  20  20  20  20
ALBUQUERQUE VALLEY..............  96  66  95  67 /  20  20  20  20
ALBUQUERQUE WEST MESA...........  96  65  96  66 /  20  20  20  20
LOS LUNAS.......................  95  64  94  65 /  20  20  20  20
RIO RANCHO......................  96  64  95  64 /  20  20  20  20
SOCORRO.........................  96  65  95  66 /  20  20  10  20
SANDIA PARK/CEDAR CREST.........  92  61  92  61 /  30  30  20  20
TIJERAS.........................  92  60  91  60 /  20  20  20  20
MORIARTY/ESTANCIA...............  89  56  89  57 /  20  20  20  20
CLINES CORNERS..................  86  60  86  61 /  20  20  20  20
GRAN QUIVIRA....................  90  62  91  63 /  20  20  20  30
CARRIZOZO.......................  93  65  93  65 /  10  10  20  20
RUIDOSO.........................  83  59  83  59 /  20  20  20  20
CAPULIN.........................  87  59  87  60 /  40  40  30  30
RATON...........................  92  60  93  60 /  40  40  30  30
SPRINGER........................  91  60  92  60 /  40  40  30  30
LAS VEGAS.......................  86  58  85  58 /  30  30  30  30
CLAYTON.........................  91  66  92  66 /  30  30  20  30
ROY.............................  89  63  89  63 /  30  30  30  30
CONCHAS.........................  96  70  96  71 /  20  30  20  20
SANTA ROSA......................  98  69  98  69 /  20  20  20  20
TUCUMCARI.......................  98  70  98  71 /  20  20  20  20
CLOVIS..........................  97  69  98  69 /  20  20  10  20
PORTALES........................  99  69  99  69 /  20  20  10  20
FORT SUMNER..................... 100  70 100  70 /  20  20  20  20
ROSWELL......................... 102  72 102  72 /  20  10  10  10
PICACHO.........................  97  66  97  66 /  20  10  20  20
ELK.............................  89  62  89  61 /  20  10  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

43/41
Hazardous weather outlook, Aug 29, 6:05 AM MDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
605 AM MDT MON AUG 29 2011

NMZ501>540-301145-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
605 AM MDT MON AUG 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE FOCUS FOR THUNDERSTORMS WILL BE OVER THE SANGRE DE CRISTO
MOUNTAINS AND NORTHEAST HIGHLANDS WITH SOME MAKING IT INTO THE
NORTHEAST PLAINS...AS WELL AS ALONG AND WEST OF THE CONTINENTAL
DIVIDE SOUTH OF INTERSTATE 40 THIS AFTERNOON AND EVENING. ANY
THUNDERSTORM WILL HAVE THE POTENTIAL TO CREATE LOCALLY HEAVY
DOWNPOURS...INCLUDING OVER AND DOWNSTREAM OF RECENT BURN SCARS
ACROSS WESTERN AND NORTHERN NEW MEXICO. SMALL HAIL...LIGHTNING
STRIKES AND WIND GUSTS BETWEEN 30 AND 50 MPH ARE LIKELY IN THE
STRONGER STORMS.

REMEMBER...IT DOES NOT TAKE A HEAVY DOWNPOUR TO RESULT IN FLASH
FLOODING ON A BURN SCAR. EVEN A RELATIVELY SHORT PERIOD OF MODERATE
RAINFALL ON A SEVERELY BURNED WATERSHED CAN LEAD TO FLASH FLOODS OR
DEBRIS FLOWS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AGAIN ISOLATED TO SCATTERED GENERALLY SLOW-MOVING THUNDERSTORMS ARE
EXPECTED EACH AFTERNOON AND EVENING...WITH THE MOST FAVORED PERIODS
EXPECTED WEDNESDAY OR THURSDAY AND POSSIBLY AGAIN SOME PART OF NEXT
WEEKEND. AGAIN...SMALL HAIL...LIGHTNING STRIKES AND WIND GUSTS
BETWEEN 30 AND 50 MPH ARE LIKELY IN THE STRONGER STORMS...ALONG WITH
LOCALLY HEAVY RAINFALL.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

43

In the hours before

Special weather statement, Aug 29, 3:09 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
309 PM MDT MON AUG 29 2011

NMZ515-527-528-292145-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST HIGHLANDS-RATON
RIDGE/JOHNSON MESA-
309 PM MDT MON AUG 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY THROUGH 345
PM MDT...

AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTH OF CIMARRON...OR ABOUT 25 MILES
NORTHWEST OF SPRINGER...MOVING SOUTHEAST AT 10 MPH. OTHER STORMS
FARTHER NORTH NEAR VERMEJO PARK ARE ALSO LOCALLY STRONG.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL
COLFAX COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3690 10450 3647 10476 3663 10514 3697 10495
TIME...MOT...LOC 2109Z 295DEG 9KT 3666 10485

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 6:10 PM MDTAreal Flood AdvisoryABQColfax2 hr
Aug 28, 6:27 PM MDTAreal Flood AdvisoryABQCibola2 hr
Aug 28, 6:32 PM MDTAreal Flood AdvisoryABQCibola118 min
Aug 28, 6:37 PM MDTAreal Flood AdvisoryABQSanta Fe113 min
Aug 28, 6:45 PM MDTAreal Flood AdvisoryABQMcKinley, Sandoval2 hr
Aug 28, 7:04 PM MDTAreal Flood AdvisoryABQUnion116 min
Aug 28, 7:31 PM MDTAreal Flood AdvisoryABQRio Arriba, Santa Fe, Taos119 min
Aug 28, 7:58 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe2 hr
Aug 28, 8:43 PM MDTFlash Flood WarningABQLos Alamos, Rio Arriba, Sandoval3 hr
Aug 28, 9:06 PM MDTAreal Flood AdvisoryABQBernalillo114 min
Aug 28, 9:20 PM MDTAreal Flood AdvisoryABQUnion4 hr
Aug 28, 9:49 PM MDTAreal Flood AdvisoryABQBernalillo116 min
Aug 28, 9:55 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval80 min
Aug 29, 2:16 PM MDTAreal Flood AdvisoryABQCatron119 min
Aug 29, 3:09 PM MDTSpecial Weather StatementABQColfax36 min
Aug 29, 3:16 PM MDTSevere Thunderstorm WarningABQColfax44 min
Aug 29, 3:35 PM MDTAreal Flood AdvisoryABQSocorro85 min
Aug 29, 3:42 PM MDTAreal Flood AdvisoryABQColfax2 hr
Aug 29, 3:45 PM MDTSpecial Weather StatementABQBernalillo30 min
Aug 29, 3:52 PM MDTSevere Thunderstorm WarningABQBernalillo38 min
Aug 29, 4:01 PM MDTAreal Flood AdvisoryABQCatron, Socorro119 min
Aug 29, 4:03 PM MDTFlash Flood WarningABQBernalillo56 min
Aug 29, 4:14 PM MDTSpecial Weather StatementABQColfax31 min
Aug 29, 4:25 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora28 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.